MathSciNet Relay Station
MathSciNet bibliographic data
MR1840485 94B15
Gulliver, T. Aaron; Harada, Masaaki Orthogonal frames in the Leech lattice and a type II code over $\Bbb Z_{22}$. J. Combin. Theory Ser. A 95 (2001), no. 1, 185–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement